# SDR SWIA201024234

- Difficulty date: April 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,619 hours, 42,381 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT NACELLE, OUTBOARD SIDE, SKIN CRACKED.  (C CHECK)REPLACED RIB AND SKIN PER SRM.
